# SDR IPXA09M54842

- Difficulty date: February 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48416
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT FLAP INBOARD T/E HAS GOUGE IN UPPER SURFACE.  REMOVED DAMAGED AND REPAIRED ON N/R 353621 & 353622 IAW EO MD11-5750 -32071-B.
